# SDR SWAA2020061780449

- Difficulty date: May 24, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS CORROSION.   REMOVED & REPLACED AFT CARGO DOOR THRESHOLD WEB IAW SRM 51-40-02SA-M 326 A1165197.
